RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 28, Number 2  


Ordinary Differential Equations
Stability of equations with an aftereffect that describe the dynamics of viscoelastic bodies
A. D. Drozdov, V. B. Kolmanovskii
187
Stability of linear stochastic functional-differential equations with constantly acting perturbations
R. I. Kadiev, A. V. Ponosov
198
An oscillation criterion for a class of ordinary differential equations
I. T. Kiguradze
207
Linear differential pursuit games with integral constraints
M. S. Nikol'skii
219
An optimization problem and necessary extremum conditions for differential inclusions with aftereffect
A. P. Yakovleva
223

Partial Differential Equations
Boundary value problems and optimal control problems for linear loaded equations of hyperbolic type
M. T. Dzhenaliev (Jenaliyev)
232
Integral equations in problems of screening electromagnetic fields for cylindrical bodies
V. T. Erofeenko, I. S. Kozlovskaya
242
Passage to the limit in an inverse problem for parabolic equations in nondivergence form with a condition of final overdetermination
V. L. Kamynin
247
Rapidly oscillating traveling waves in systems with small diffusion
S. A. Kashchenko
254
Expansion of an arbitrary function in a series in squares of Legendre polynomials
N. N. Lebedev, I. P. Skal'skaja
262
Uniqueness of the solution of an exterior inverse problem in potential theory in a class of polygons
G. A. Pavlov
270
Representation of the solution of a generalized Euler–Poisson–Darboux equation
S. V. Pan'ko
278
Solvability and unsolvability of a variant of boundary value problems with a free boundary for abstract second-order differential equations
A. Kh. Shamilov
281

Numerical methods
Efficient methods for solving multidimensional thermoelasticity problems
V. N. Abrashin, I. A. Dzyuba, N. E. Kamenskaya
290
The rate of convergence of the Rothe–Galerkin method for hyperbolic equations
L. A. Zhelezovskaya, S. E. Zhelezovsky
305
Spline-operational calculus and numerical solution of integral convolution equations of the first kind
V. A. Zheludev
316
Two-level explicit preconditionings for the conjugate gradient method
I. E. Kaporin
329
A numerical method for calculating the eigenvalues of a tridiagonal symmetric matrix
A. V. Kregzhde
339
Mathematical modeling of charge transfer in devices with charge connection
A. I. Sukhinov, V. S. Vasil'ev
346

Short Communications
Dirichlet-type problems for an elliptic system of equations that is generated by the Cauchy–Riemann operator
K. M. Rasulov
355
An estimate for the fundamental solution of a linear system with a small parameter multiplying the derivative and with a small delay
V. I. Rozhkov
358
An averaging theorem for differential inclusions with fast and slow variables in Banach space
Hoang Duong Tuan
360
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019